# SDR UPS06846328

- Difficulty date: February 28, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE CURTAIN DIFFICULT TO SECURE ON GROUND.  EN ROUTE SMOKE/FIRE CURTAIN DOES NOT REMAIN SECURE AT 6.0 (FL35) D320807 ASSIGNED.  *S/D*  REPLACED VELCRO PER EO DC8-2550-1873 FINAL REPAIR APP 8.2 COMP.
